Über trigonometrische Sinus-Reihen mit positiven Koeffizienten.

Miodrag Tomic

Mathematische Zeitschrift (1961)

  • Volume: 75, page 53-56
  • ISSN: 0025-5874; 1432-1823

How to cite


Tomic, Miodrag. "Über trigonometrische Sinus-Reihen mit positiven Koeffizienten.." Mathematische Zeitschrift 75 (1961): 53-56. <http://eudml.org/doc/169904>.

author = {Tomic, Miodrag},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {53-56},
title = {Über trigonometrische Sinus-Reihen mit positiven Koeffizienten.},
url = {http://eudml.org/doc/169904},
volume = {75},
year = {1961},

AU - Tomic, Miodrag
TI - Über trigonometrische Sinus-Reihen mit positiven Koeffizienten.
JO - Mathematische Zeitschrift
PY - 1961
VL - 75
SP - 53
EP - 56
KW - approximation and series expansion
UR - http://eudml.org/doc/169904
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.